| Model Number |
368380 |
| Medical Device Problem Code |
Material Discolored (1170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: bd had not received samples or photos for evaluation.Additionally, bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.This complaint is unable to be confirmed.If additional information is made available, this complaint will be reopened to assess the level of investigation needed.
Event or Problem Description
It was reported when using the bd vacutainer® trace element serum plus blood collection tube the color of the label was similar to another product.The following information was provided by the initial reporter.The customer is reporting concern "a mix-up is not only possible but probable since products 368380 and 368381 look so similar and patient harm is a possibility." product 368380 is labeled serum with a red stripe and product 368381 is labeled k2 edta and with a lavender stripe.